General elephants of -Fano 3-folds
Compositio Mathematica, Volume 91 (1994) no. 1, p. 91-116
@article{CM_1994__91_1_91_0,
     author = {Alexeev, Valery},
     title = {General elephants of $\mathbb {Q}$-Fano 3-folds},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {91},
     number = {1},
     year = {1994},
     pages = {91-116},
     zbl = {0813.14028},
     mrnumber = {1273928},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__91_1_91_0}
}
Alexeev, Valery. General elephants of $\mathbb {Q}$-Fano 3-folds. Compositio Mathematica, Volume 91 (1994) no. 1, pp. 91-116. http://www.numdam.org/item/CM_1994__91_1_91_0/

[A] V. Alexeev, Ample Weil divisors on K3 surfaces with Du Val singularities, Duke Math. J. 64 (1991), 617-624. | MR 1141287 | Zbl 0766.14030

[Ar] M. Artin, On isolated rational singularities of surfaces, Am. J. Math. 88 (1966), 129-137. | MR 199191 | Zbl 0142.18602

[CM] A. Conte -J.P. Murre, Algebraic varieties of dimension three whose hyperplane sections are Enriques surfaces, Ann. Sc. Norm. Super. Pisa, Cl. Sci., IV Ser. 12 (1985), 43-80. | Numdam | MR 818801 | Zbl 0612.14041

[CT] J.-L. Colliot-Thélène, Arithmétique des variétés rationelles et problèmes birationelles, In: "Proc. Int. Conf. Math.", 1986, 641-653. | MR 934267 | Zbl 0698.14060

[Co] A. Corti, Thesis, in preparation.

[Fa] G. Fano, Sulle varietà algebriche a tre dimensioni le cui sezioni iperpiane sono superficie di genere zero e bigenere uno, Memoire società dei XL, 24 (1938), 41-66. | JFM 65.1403.02 | Zbl 0022.07702

[Fl1] A.R. Fletcher, Letter to V. A. Iskovskih, 1987.

[Fl2] A.R. Fletcher, Working with weighted complete intersections, Max-Plank Institute preprint, 1989.

[I1] V.A. Iskovskih, Fano threefolds I, II, Izv. Akad. Nauk SSSR, 41 (1977), 516-562, resp. 42 (1978), 506-549. | MR 463151 | Zbl 0407.14016

[I2] V.A. Iskovskih, Lectures on Algebraic Threefolds. Fano Varieties, Publ. by Moscow University, 1988.

[Kaw1] Y. Kawamata, Boundedness of Q-Fano threefolds, preprint, 1989. | MR 1175897

[Kaw2] Y. Kawamata, Crepant blowing-up of 3-dimensional canonical singularities and its application to degenerations of surfaces, Ann. of Math. 127 (1988), 93-163. | MR 924674 | Zbl 0651.14005

[Kaw3] Y. Kawamata, The minimal discrepancy coefficients of terminal singularities in dimension 3. Appendix to [Sh3].

[Kaw4] Y. Kawamata, Termination of log flips for algebraic 3-folds, preprint, 1991. | MR 1189678 | Zbl 0814.14016

[KMM] Y. Kawamata, K. Matsuda and K. Matsuki, Introduction to the Minimal Model Program, In: "Algebraic Geometry, Sendai", Adv. Stud. Pure Math. 10 (1987), 283-360. | MR 946243 | Zbl 0672.14006

[Kd] K. Kodaira, On Compact Analytic Surfaces, I. II, III, In "Collected works ", v. 3, Iwanami Shoten, Publishers and Princeton University Press, 1975. | MR 140519 | Zbl 0315.01027

[Ko1] J. Kollár, Flops, Nagoya Math. J., 113 (1989), 14-36. | MR 986434 | Zbl 0645.14004

[Ko2] J. Kollár, Flips, flops, minimal models etc, preprint, 1990. | MR 1144527

[Ma] Yu. I. Manin, Cubic forms.

[M1] S. Mori, Threefolds whose canonical bundles are not numerically effective, Ann. of Math. 116 (1982), 133-176. | MR 662120 | Zbl 0557.14021

[M2] S. Mori, Classification of Higher Dimensional Varieties, In: "Algebraic geometry Bowdoin 1985", Proc. Symp. Pure Math. 46 (1987), 269-332. | MR 927961 | Zbl 0656.14022

[M3] S. Mori, Lectures on Fano 3-folds, University of Utah, 1988.

[N] V.V. Nikulin, Linear systems on singular K3 surfaces, preprint, 1990.

[R1] M. Reid, Projective morphisms according to Kawamata, preprint, 1983. | MR 717617

[R2] M. Reid, Young Person's Guide to Canonical Singularities, In: "Algebraic geometry Bowdoin 1985", Proc. Symp. Pure Math. 46 AMS, 1987, 345-416. | MR 927963 | Zbl 0634.14003

[R3] M. Reid, Birational geometry of 3-folds according to Sarkisov, unpublished lecture notes, 1991.

[Sh1] V.V. Shokurov, Smoothness of a general anticanonical divisor on a Fano variety, Izv. Akad. Nauk SSSR, 14 (1980), 395-405. | Zbl 0429.14012

[Sh2] V.V. Shokurov, The nonvanishing theorem, Izv. Akad. Nauk SSSR, 49 (1985), 635-651. | MR 794958 | Zbl 0605.14006

[Sh3] V.V. Shokurov, 3-fold log flips, preprint, 1991 (translated by M. Reid).

[U] T. Urabe, Fixed components of linear systems on K3 surfaces, preprint, 1990.

[W1] P.M.H. Wilson, Varieties, Bull. London Math. Soc., 19 (1987), 1-48. | MR 865038 | Zbl 0612.14033

[W2] P.M.H. Wilson, Toward a birational classification of algebraic varieties, Bull. London Math. Soc., 19 (1987), 1-48. | MR 865038 | Zbl 0612.14033

[KoMo] J. Kollár and S. Mori, Classification of three-dimensional flips, J. Amer. Math. Soc., 5 (1992), 533-703. | MR 1149195 | Zbl 0773.14004